EconPapers    
Economics at your fingertips  
 

Generalized canonical correlation variables improved estimation in high dimensional seemingly unrelated regression models

Li Zhao and Xingzhong Xu

Statistics & Probability Letters, 2017, vol. 126, issue C, 119-126

Abstract: After defining generalized canonical correlation variable pairs, this study proposes a new estimator of regression coefficients in seemingly unrelated regression models. The properties of the estimator are also discussed. The results of simulations show that the proposed estimator outperforms the ordinary least squares estimator.

Keywords: Generalized canonical correlation variable; High dimensional seemingly unrelated regression model; Improved estimator; Zellner’s two-stage estimator (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217300937
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:126:y:2017:i:c:p:119-126

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:126:y:2017:i:c:p:119-126